# SDR FDEA201103080913

- Difficulty date: March 8, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610873
- Condition: Misrepaired
- Location: Fuselage
- Part time: 39,732 hours, 21,858 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECT SKIN FASTENER USED DURING PREVIOUS REPLACEMENT OF INTERNAL DOUBLER BETWEEN FRS 12-12A LT FUSELAGE (FWD LAV SERVICE PANEL AREA) ALSO SKIN DAMAGE OBSERVED LOCAL TO FASTENER HOLES.  FOUND DURING C2 CHECK, PREVIOUS REPAIR INTERNAL PRODUCTION DOUBLER REPLACED.  REASSESSED / RE-EVALUATED USING ORIGINAL DOCUMENT NRC 0002185 REPAIR FOUND TO BE CLASSED AS MAJOR AND 2 DISCREPANCIES FOUND.  FASTENERS REMOVED AND NEW FASTENERS REPLACED IN DOUBLER/ SKIN IAW DWG A53610873 AND SRM 51-40-30.  SKIN DAMAGE BLENDED AND FOUND TO BE WITHIN LIMITS IAW SRM 53-12-12 MATERIAL REMOVED .005" REMOVAL LIMIT .0063".
